# SDR R61A2023110500608

- Difficulty date: October 18, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 18,157 hours, 12,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII FR88-90 RBL36 FOUND TO HAVE CORRODED FLOOR PANEL SUPPORT. CFIII FR88-90 RBL36, FLOOR PANEL SUPPORT WAS REPLACED IAW SRM 51-42-01.
